# SDR CALA2017042101073

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 10,026 hours, 3,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A350046
- Condition: Damaged
- Location: Bs 755-888
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN DAMAGED LT SIDE FWD OF THE L2 DOOR, EXTENDING FROM BS 755 TO 888, BETWEEN STRINGERS 18 AND 19L.  REPAIRED IAW ECRA 5300-02417, REV A,
